# SDR RMIA2011112200056

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: General aviation
- Aircraft: N842E
- Make and model: Beech 1900D
- Aircraft serial: UE336
- Aircraft time: 9,932 hours, 9,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 11444002611
- Condition: Cracked
- Location: Zone 100
- Part time: 9,932 hours, 9,109 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF FUSELAGE CANTED BULKHEAD AT FS 570 BUCKLED. THE LT SIDE OF THE BULKHEAD HAS SMALL CRACKS AROUND RIVET HOLES AT STRINGER 8L.  EARLIER SN OF THIS MODEL ACFT HAD 0.032" BULKHEADS WITH A KIT TO UPSIZE THE SIDES OF THE BULKHEAD TO 0.050".
